# SDR CA960423107

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Condition: Inoperative
- Location: #1 Eng
- Part time: 39,009 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)LOST CONTROL OF POWER SETTINGS ON #1 ENGINE DURING DESCENT, SHUTDOWN BEFORE LANDING. #1 FCU REPLACED, NO CHANGE. ORIGINAL FCU REINSTALLED WITH A NEW FUEL PUMP, OPERATION NORMAL.
